# SDR SWIA202053736

- Difficulty date: October 9, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME FS 313.56 P/N 601R318086-1 CORRODED ON MULTIPLE SURFACES.  C-CHECK RO 10/29/2020.  FOUND PAX DOOR FRAME AT FS OH 313.56 TO BE OUT OF LIMITS, PER CRJ 200 SRM.   REMOVED AND INSTALLED A NEW PAX DOOR FRAME AT FS.313.56, REF CRJ 200 AMM AND DWG.   PERFORMED PRESSURE CHECK, REF CRJ 200 AMM, PRESSURE CHECK GOOD.  COMPLIED WITH TASK CARD.  SEE CONTINUATION FOR FURTHER DETAILS.
